MAUDE Adverse Event Report: ZIMMER MANUFACTURING B.V. LINER 28 MM I.D. FOR USE WITH 50/51/52 MM O.D. SHELLS; PROSTHESIS, HIP

ZIMMER MANUFACTURING B.V. LINER 28 MM I.D. FOR USE WITH 50/51/52 MM O.D. SHELLS; PROSTHESIS, HIP
Model Number N/A
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Codes No Known Impact Or Consequence To Patient (2692); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/01/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Concomitant medical products: catalog#: 00500105000, shell 50 mm o.D., lot#: 64223712.Catalog#: 00801802803, femoral head sterile product do not resterilize 12/14 taper, lot#: 64767534.Report source: foreign: (b)(6).Customer has indicated that the product is in process of being returned to zimmer biomet for investigation.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported that during surgery while repositioning the shell and liner, the liner was fractured.The surgery was completed with an alternate shell and liner.No adverse events have been reported as a result of the malfunction.Attempts have been made and additional information on the reported event is unavailable at this time.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated/corrected updated: b4, b5, d8, d9, g3, g6, h2, h3, h6, h10.The event was confirmed with product received.Visual inspection shows liner outer spherical surface discoloration.Cracks were noted around the circumference of the liner face.Scratches from attempted use and disassociation during technical evaluation are present.Device history record was reviewed and no discrepancies relevant to the reported event were found.Root cause was unable to be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
LINER 28 MM I.D. FOR USE WITH 50/51/52 MM O.D. SHELLS
Common Device Name
PROSTHESIS, HIP
Manufacturer (Section D)
ZIMMER MANUFACTURING B.V.
turpeaux industrial park
route #1 km 123.4 bldg #1
mercedita PR 00715
MDR Report Key11306549
Report Number0002648920-2021-00024
Device Sequence Number3786077
Product Code KWY
UDI-Device Identifier00889024115453
UDI-Public(01)00889024115453(17)281104(10)64797781
Combination Product (Y/N)N
Initial Reporter CountryPL
PMA/510(K) Number
K833991
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/03/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number00500105028
Device Lot Number64797781
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/29/2021
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 02/02/2021
Supplement Date Received by Manufacturer08/02/2021
Initial Report FDA Received Date02/10/2021
Supplement Report FDA Received Date08/04/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10 NARRATIVE